MathSciNet Relay Station
MathSciNet bibliographic data
MR96964 (20 #3445) 46.00
Zinger, Ivan Linear functionals on the space of continuous mappings of a compact Hausdorff space into a Banach space. (Russian) Rev. Math. Pures Appl. 2 1957 301–315.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement